Prescription Medication That May Cause Bone Loss

Some prescription medications interfere with calcium absorption, and may lead to  bone loss.  Medications used over time, to prevent seizures, depression, gastric reflux, cancer, or transplant rejection, have been known to cause osteoporosis.  

Long-term use of prednisone, and cortisone may affect your body’s ability to build bone.  Read more about drugs that can cause bone loss in the following articles.

University of Washington Medical Center, August 2005, Drugs That Cause Bone Loss.

Texas A&M University, September 2012, Medications That May Cause Bone Loss.

The National Osteoporosis Foundation, Medications That May Cause Bone Loss.Information in this post is educational. 

Information in this post is educational.  It should not be used to replace medical advice from your physician, or other healthcare provider.

Comment Guidelines

Copyright 2012 Irene Pastore, and Blue Moon Personal Training

Posted on August 17, 2012, in Aging, Chronic Disease and tagged , , , , , . Bookmark the permalink. 2 Comments.

  1. cheers my friend, great job for you and your work.

    Like

  2. I do accept as true with all of the ideas you’ve presented on your post. They are really convincing and can certainly work. Still, the posts are too short for newbies. May you please extend them a little from next time? Thank you for the post.

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: